# SDR 20000620SH028

- Difficulty date: June 20, 2000
- Submitted: June 20, 2000
- Operation: Air carrier
- Aircraft: N855FT
- Make and model: Boeing 747124
- Aircraft serial: 19733
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 65B903837
- Condition: Chafed
- Location: Nr 4 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 PYLON INBOARD SIDE LOWER EDGE OF THE SKIN DAMAGED (CHAFED).  FOUND DURING ENGINE CHANGE.  SUBMITTER SUGGESTED FREQUENT INSPECTION OF AREA WHEN COWLING IS REMOVED.  REPAIRED PER EAC ECRA N855FT-54-001-EAC.  (X)
